advertisement
Question
Posted by: Shellz | 2004/12/04

Got period for 11 days - not usual for me

I usually only menstruate for 5 days. It seems the bleeding isn't getting any less. Also the blood doesn't look like it normally does, it looks like "normal" blood. Should I be concerned?

I also would like to know if the morning-after pill has any effects on menstruation (I had to take it about two months ago)?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you took the morning after pill two months ago, it should not affect your period now. I would suggest that you see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement